MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infant.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that in the nicu a tubing leaked after 12 hours of infusing tpn.Intravenous fluids were given after the leak.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of the set leaking was confirmed.Visual inspection of the set showed that the silicone segment had a tear near the upper fitment.Visual examination under magnification showed no crush marks to the upper fitment.No other anomalies were noted.Functional and pressure testing confirmed leaking from the silicone tubing near the upper fitment.The cause of the leak was a tear in the silicone segment.The root cause of the tear is unknown.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8171896
Report Number9616066-2018-02522
Device Sequence Number16508690
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2430-0500
Device Catalogue Number2430-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE (B)(6) 2018
Outcome Attributed to Adverse Event Other;